# SDR ALGA102120169Y002

- Difficulty date: September 26, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N9YELL
- Make and model: Agusta AW139
- Aircraft serial: 41363
- Aircraft time: 2,335 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Corroded
- Location: Tailboom
- Part time: 2,335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RIGHT SIDE OF TAILBOOM AT BS 11750, WL 2470.   MAJOR REPAIR PERFORMED.
